RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1955, Volume 19, Issue 1  


Improvement of asymptotic formulas for the number of lattice points in a region of three dimensions
I. M. Vinogradov
3
On the sum of characters with respect to a modulus equal to a power of a prime number
A. G. Postnikov
11
Boundary functions of classes $H_p^{(r_1,…,r_n)}$ and $H_p^{*(r_1,…,r_n)}$
T. I. Amanov
17
On the asymptotic behavior of a spectral function and on expansion in eigenfunctions of a self-adjoint differential equation of second order. II
B. M. Levitan
33
Conditions of separability of Orlicz spaces
M. A. Krasnosel'skii
59
On difference operators with coefficients
R. D. Bachelis
69
On the discrepancy of empiric distributions for the case of two independent samples
V. S. Korolyuk
81
Известия Академии наук СССР. Серия математическая
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019